top of page
Search

AA amyloidosis associated with Anakinra

First author: S Alehashemi

Journal : Arthritis and Rheumatology

Reference : DOI : 10.1002/art.42664


Amylose AA associée à l'Anakinra

Injection site reactions are common in patients receiving Anakinra. Patients often experience a burning sensation with erythema; this adverse effect disappears with rotation of injection sites. The authors of this article previously described the development of Anakinra-associated amyloidomas as a late complication of Anakinra injections in two patients with Cryopyrin-Associated Periodic Syndromes (CAPS). This form of amyloidosis (AIL1RAP [IL-1 receptor antagonist protein (IL-1Ra)]) is now recognized as a type of amyloidosis by the Nomenclature Committee of the International Amyloidosis Society The authors report here the first case of iatrogenic systemic amyloidosis, occurring as AIL1RAP amyloidosis in a CAPS patient treated with Anakinra.


Résumé Article Amylose AA Anakinra
.pdf
Download PDF • 406KB

3 views0 comments

Recent Posts

See All

Comentarios


bottom of page